Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, blurry vision upon standing, weakness. Have marijuana addiction. On loestrin birth control

For about a few months, I have been experiencing extreme dizziness when I stand up, usually from a sitting position. It is usually a few seconds after I get up and my vision goes blurry and completely out of focus, entire body gets very weak (I am usually able to catch myself on something for support, and then have to slowly lower myself to the ground), I become very disoriented and have little awareness of how much time has passed or what is going on around me. The last time it happened, my hearing was affected as well..everything sounded distant and then I was left with a ringing in my ears. Sometimes it happens when I have smoked marijuana (I have a medical card) but not always. Also, I started birth control ( loestrin 24) about 7 months ago and I m a smoker. I m also a vegetarian. I have tried to pay attention to what has gone on before that, i.e. have I eaten enough or drank enough water or just smoked, but there is no consistent pattern as far as those things go.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Marijuana addiction may cause you to have dizziness, blurry vision upon standing, weakness, and a lot of other issues that would need medical attention. However, the root cause of your problems being the marijuana addiction, you need to taper yourself off of the substance and a consultation with a psychiatrist who is expert in substance use disorders will be helpful. I also believe that you might be able to get rid of your physical issues if you quit smoking marijuana and you might need help with the same. Psychiatric rehabilitation may be necessary. I also believe that you might do well with consulting an OBGYN to find out what the best contraceptive may be for you. I wish you the best in health.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor